# SDR UIEA2017032200378

- Difficulty date: March 21, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N780BA
- Make and model: Boeing 747409
- Aircraft serial: 24310
- Aircraft time: 79,516 hours, 15,330 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 7335A515
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R1 DOOR EXIT EMERGENCY LIGHT LAMP BURNED OUT.   REPLACED  LAMPS AND CONDITION CHECK NORMAL. IAW AMM 33-51-00, REV 88.
